# SDR UIEA2018100402183

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,633 hours, 16,344 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT EQ EXH FAN STATUS. COMPLIED WITH SYSTEM CK, IAW AMM CH 21-58-41 NO FAULTS NOTED ERASE PROCEDURE IAW MM 31-41-00.
